# SDR USAAEM04004

- Difficulty date: April 16, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000013
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B0001012
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW WAS UNABLE TO MOVED THE LANDING GEAR LEVER TO THE 'UP' POSITION AFTER TAKEOFF.  FLIGHT RETURNED TO EWR WITHOUT INCIDENT.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER AND SPDA 1 POWER MODULE.  OPERATIONALLY CHECKS SATISFACTORY.  (M)
